MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18870
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Extubate (2402)
Date of Event 05/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while use on a patient, a pin hole was found on the upper part of the cuff.It was reported that the cuff was soaked in water for testing.The customer indicated there was no patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The failure cut in cuff was confirmed in the received sample.The device history record was not reviewed since the lot number was not provided.Manufacturing process was reviewed and currently, there is no potential risk and the below condition was found: an inflation/deflation test is performed for all taperguard products.The operator inspects all products for no leaks and segregates the defective parts.All taperguard products have a resting time of 2 hours.Once the part is inspected visually, then the instruction provides the guidelines to deflate the cuff.All manufacturing controls were found acceptable and effective to detect the reported failure mode.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,ci 32590
MX  32590
MDR Report Key7538361
Report Number2936999-2018-00361
Device Sequence Number2018861
Product Code BTR
UDI-Device Identifier30884521032525
UDI-Public30884521032525
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18870
Device Catalogue Number18870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;